a user ...
Undergraduate & Medical SchoolMedical: MD, University of Hawaii - John A. Burns School of Medicine
Post-Medical School TrainingInternship: University of Hawaii
Internal Medicine, University of Hawaii
Dermatology, State University of New York
Treatments offered at Dawson Dermatology
Most popular answers from Kevin Dawson, MD
I agree that Tylenol or acetaminophen would be fine during your second treatment, but you should make sure you tell your treating physician you have... READ MORE
Discomfort directly under the treated area is unlikely to start this late after your treatment, but is possible if the pain is superficial or outside... READ MORE
Is it possible that my microdermabrasion a week after my first Botox injection is the reason my smile is now crooked? (Photo)
It is very unlikely that the microdermabrasion is responsible for your asymmetry. It takes about a week for the Botox to start to work, so the Botox... READ MORE
It is not uncommon for severe cystic acne to flare when starting isotretinoin. Prednisone is appropriate, and will help to decrease pain and... READ MORE
There is no recent activity.